MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the distal end of the device detached.A 6.3 flexima apdl was used for treatment.Upon removal, the distal pigtail end of the drainage catheter detached and remained inside the patient.Another procedure was performed to successfully remove the detached pigtail end.There were no further complications reported and the patient was in stable condition.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10906085
Report Number2134265-2020-16469
Device Sequence Number16948235
Product Code FFA
UDI-Device Identifier08714729323099
UDI-Public08714729323099
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2021
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0023043035
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;